# SDR HNAA9900092

- Difficulty date: July 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938HA
- Make and model: Dhav DHC8102
- Aircraft serial: 152
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Angle
- Part number: 85410147
- Condition: Chafed
- Location: Nr 1 Nacelle
- Component: Dhc
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG HORSE COLLAR CHAFED ON INBOARD SIDE, FWD ANGLE DOUBLER.  PART OF MONOCOQUE STRUCTURE OF NAC CAUSE BY BONDING STRAP DEPTH= .016.  BLENDED AREA IAW EO8-54-99-727.
